# SDR AWXA200401023

- Difficulty date: September 13, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 64,126 hours, 27,402 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Chafed
- Location: Nr 2 Eng Sense
- Part time: 24,094 hours, 9,565 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT EN ROUTE, NR 2 ENGINE WOULD NOT PRODUCE FULL CLIMB POWER, TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MX TROUBLESHOT NR 2 ENGINE AND FOUND P1 SENSE LINE ATTACHED TO RT UPPER INLET COWL CHAFED THROUGH CAUSING LOW EPR READING, ALSO FOUND WIRE HARNESS IN SAME AREA CHAFED AND BEYOND REPAIR.  R & R NR 2 ENGINE INLET COWL IAW BMM (DAMAGED PARTS ATTACHED TO COWLING). ENGINE RUN AT TAKEOFF POWER GOOD, BOTH ENGINES EPR MATCH. REPLACED CHAFED P1 AIR TUBE ON RT UPPER INLET COWL. DURING EXAMINATION OF CHAFED P1 PROBE WIRE HARNESS ASSY A SMALL WIRE FOUND BROKEN IN TWO AS WELL AS A SMALL AREA WHERE INSULATION WAS WORN, REPAIRED BROKEN AND CHAFED WIRES IAW SWPM 20-10-13.
